# SDR DXTA2024012910748

- Difficulty date: January 28, 2024
- Submitted: February 9, 2024
- Operation: Air carrier
- Aircraft: N613QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605599
- Aircraft time: 14,224 hours, 11,046 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Spring
- Part number: 66175038
- Part serial: NSN
- Condition: Defective
- Location: Lt Mlg Brake
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

LEFT MLG BRAKE: LEFT MLG GEAR BRAKE IS GRABBING AND CHATTERING AT LOW TAXI SPEEDS.  INTERMITTENT.  REPEAT WRITEUP.  LEFT MLG BRAKE: LEFT MLG GEAR BRAKE IS GRABBING AND CHATTERING AT LOW TAXI SPEEDS. INTERMITTENT. REPEAT WRITE UP. REVIEWED PAST HISTORY REGARDING BRAKE CHATTER. CONTACTED TEXTRON TEAM 560XL, SPOKE WITH JERRY. HE RECOMMENDED TO CHECK BRAKES FOR AIR IN THE SYSTEM, POSSIBLE BRAKE BLEED OR POSSIBLE N2 PRESSURE LEAKING IN TO THE HYDRAULIC BRAKE SYSTEM FROM THE EMERGENCY BRAKE BOTTLE. CHECKED BOTH BRAKES AT THE UPPERMOST BRAKE BLEED PORT FOR AIR, NO AIR WAS NOTED. CALLED NETJETS MCC AND SPOKE WITH ADAM. HE RECOMMENDED TO ATTEMPT TO DUPLICATE THE DISCREPANCY DURING A MAINTENANCE TAXI CHECK AND REPLACE THE BRAKE METERING VALVE SPRINGS. PERFORMED TAXI CHECK OF AIRCRAFT, WAS ABLE TO GET THE L/H BRAKE TO CHATTER MULTIPLE TIMES AT LOWER TAXI SPEED WITH MINIMAL INPUT FROM THE BRAKE PEDAL. NOTED THAT WITH HARDER BRAKING BRAKES DID NOT CHATTER. REPLACED BRAKE METERING VALVE SPRING WITH NEW P/N 6617503-8 IA W CE560XL MM 32-44-20. OPS CHECK NEEDED. VERIFIED WORK PERFORMED PERFORMED TAXI CHECK OF AIRCRAFT, NO FURTHER DISCREPANCIES NOTED WHEN BRAKING AT AND SPEED OR BRAKE PRESSURE APPLIED. ORIGINAL SUBMISSION DATE: 01/29/2024
